# SDR WTAA960120

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 780
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Damaged Wire
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SEA - RT MLG INTRANSIT LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE ON RT MAIN GEAR UPLOCK MICROSWITCH.  SYSTEM OPERATIONAL CHECK NORMAL DURING GEAR RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (X)
